Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Why does nyquil make my stomach hurt

Premium Questions

Dr. Rakhi Tayal MD

Could the burning stomach effect from taking nyquil be an allergic reaction? ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Robert Galamaga MD

and was coughing almost non-stop for a week; I went through nearly a whole bottle of Nyquil and a pack of Halls ... thinking about it, causing more symptoms of heart failure (sweating, shaking, racing heart,... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Jonas Sundarakumar MD

I took day quil and nyqui over the past 4 days while drinking more than 3 drinks a day. Why is my semen purple? ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Salah Saad Shoman MD

. I am at the end of my rope. I am sorry also he said his pants were tight as well around his stomach ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Vaishalee Punj MD

Saturday I very quickly became congested in my chest with a deep cough - no runny nose or fever. It has continued. A little sinus drainage but mostly still hurts to cough. Thought it was allergies. I ... View answer

Answered by : Dr. Vaishalee Punj ( General & Family Physician)

Public Forum Discussions

Dr.  Nishad BN MD

I took 30 ml of NyQuil. (What the bottle said was my dosage) and my stomach immediately started hurting. It s a very uncomfortable feeling. It s kinda nauseated and feels like it s turning. I have ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr.  Sagar Makode MD

take Nyquil (recommended dose; sometimes I take two doses at one time) my stomach starts to burns and my chest starts to hurt real bad. Is it because I take the Nyquil too frequently or am I... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr. Matt Wachsman MD

I take nyquil occasionally for flu or cold like symtoms. Everything I take it, it feels as though my stomach is burning and it makes me super uncomfortable. Unfortunately, I always hope that it won ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Praveen Tayal MD

My 15 year old daughter traveled to New Mexico from New Hampshire. In NM she got a bad stomach flu ... and brought her back to NH where she was making reasonable progress drinking and eating. Last night she... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Raloh Chambers MD

? It numbs my throat that is why i take it because it hurts so bad.... ... View answer

Answered by : Dr. Raloh Chambers ( General & Family Physician)

Mobile Questions and Answers

Dr. Het Ram Bishnoi MD

Hello, Nyquil ingredients are acetoaminophen +dextromethopan+pseudoehedrine+doxy. Stomach hurt because of gastritis develops by these ingredients. Diarrhea occurs due to increase in the motility of...

Dr.  T Shobha Deepak MD

Hi It is preferably taken 1 hour after food. Take care Best regards Dr T Shobha Deepak MBBS, MD

Dr. Ashwin Bhandari MD

Avoid any drugs on empty stomach. Have something and you can take Nyquil tab if there is no other contraindications.